MAUDE Adverse Event Report: ALMA LASERS, LTD. 1470 DIODE; POWERED LASER SURGICAL INSTRUMENT

ALMA LASERS, LTD. 1470 DIODE; POWERED LASER SURGICAL INSTRUMENT
Model Number 1
Health Effect - Clinical Codes Bacterial Infection (1735); Breast Discomfort/Pain (4504)
Date of Event 02/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient had undergone liposuction to the abdominal area and fat transfer into the breast.The patient was prescribed antibiotics to treat the affected area and had an incision/drainage procedure on the affected area.The device was evaluated and found to be operating as intended, side effects from infection were not caused by the laser treatments, but reportable in this incident since the patient had an intervention procedure.
 
Event or Problem Description
The patient had medical intervention for a swollen breast.

Brand Name
1470 DIODE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
ALMA LASERS, LTD.
18 haharash street
north industrial park
caesarea ha zafon, israel 30798 95
IS  3079895
MDR Report Key11625033
Report Number3004450661-2021-00002
Device Sequence Number3658061
Product Code GEX
UDI-Device Identifier17290110121317
UDI-Public17290110121317
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/08/2021
Report Date (Section F) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberAADS03021302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2021
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/08/2021
Device Age6 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/31/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age33 YR
Date Report Sent to FDA04/06/2021